Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 74, NWS Paducah, KY

April 19, 201110 counties in Illinois

NWS Paducah, KY issued this severe thunderstorm warning at Apr 19, 2011, 8:50 PM CDT for 10 counties in Illinois. It was in force for 55 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2011, 8:50 PM CDT (01:50 UTC)
Expired
Apr 19, 2011, 9:45 PM CDT
In force
55 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
80.0 mph

Counties Edwards County, IL, Franklin County, IL, Gallatin County, IL, Hamilton County, IL, Hardin County, IL, Jefferson County, IL, Pope County, IL, Saline County, IL, Wayne County, IL, White County, IL

The radar

The Evansville,IN radar (KVWX), 53 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 9:07 PM CDTTSTM WND GST 70Harrisburg, IL
Apr 19, 9:19 PM CDTTSTM WND DMGKeenes, ILTELEPHONE POLES SNAPPED WITH WIND GUSTS ESTIMATED 60 MPH. NICKEL SIZE HAIL JUST SOUTH OF TOWN.
Apr 19, 9:19 PM CDTTORNADO6 Se Mcleansboro, ILAN EF1 TORNADO TRAVELED FROM 6 MILES SOUTHEAST OF MCLEANSBORO TO 8 MILES EAST SOUTHEAST OF MCLEANSBORO. HUNDREDS OF TREES WERE UPROOTED AND A SMALL GRAIN BIN WAS DESTROYED.
Apr 19, 9:24 PM CDTFUNNEL CLOUD4 W Carmi, ILFUNNEL CLOUD OBSERVED BY STATE TROOPER WEST OF COMMUNITY.
Apr 19, 9:25 PM CDTTSTM WND DMG4 S Wayne City, ILMOBILE HOME THAT WAS NOT TIED DOWN HAS BLOWN AWAY. A FEW FARM SHEDS HAVE BEEN DAMAGED NEAR THE WAYNE JEFFERSON COUNTY LINE.
Apr 19, 9:29 PM CDTTSTM WND GST 65Cisne, ILJUST EAST OF THE CITY LIMITS
Apr 19, 9:30 PM CDTTSTM WND DMGCarmi, ILLATE REPORT. WIDESPREAD TREES DOWN AS WELL AS POWER POLES SNAPPED. MUCH OF THE CITY IS WITHOUT POWER. ONE HOME HAD LARGE UPROOTED TREE FELL ACROSS A HOME. IN NORTH CITY THE HIGH SCHOOL HAD PART OF THE ROOF BLOWN OFF. NO INJURIES REPORTED AT THIS TIME.
Apr 19, 9:30 PM CDTTSTM WND DMGEnfield, ILLATE REPORT. BARNS BLOWN DOWN. TREES DOWN.
Apr 19, 9:30 PM CDTTORNADO5 Se Fairfield, ILAN EF2 TORNADO TRACKED FROM 5.25 MILES SOUTHEAST OF FAIRFIELD TO 9.25 MILES NORTHEAST OF FAIRFIELD DESTROYING ONE HOUSE, GRAIN BINS, DOWNING SEVERAL POWER POLES, AND UPROOTING OR SNAPPING DOZENS OF TREES. 2 PEOPLE WERE INJURED IN THE TORNADO.
Apr 19, 9:40 PM CDTTSTM WND DMGElba, ILLATE REPORT. CONSIDERABLE DAMAGE TO HOUSE AND BARN. TREES DAMAGED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 6:46 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.8 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2011-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2409 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2011-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 370 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2409 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
523 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
370 m²/s²
0-3 km storm-relative helicity
547 m²/s²
Significant tornado parameter
0.0
Supercell composite
24.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

187 
WUUS53 KPAH 200150
SVRPAH
ILC047-055-059-065-069-081-151-165-191-193-200245-
/O.NEW.KPAH.SV.W.0074.110420T0150Z-110420T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
850 PM CDT TUE APR 19 2011

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN FRANKLIN COUNTY IN SOUTH CENTRAL ILLINOIS...
  HAMILTON COUNTY IN SOUTH CENTRAL ILLINOIS...
  EAST CENTRAL JEFFERSON COUNTY IN SOUTH CENTRAL ILLINOIS...
  WAYNE COUNTY IN SOUTH CENTRAL ILLINOIS...
  EDWARDS COUNTY IN SOUTHEAST ILLINOIS...
  WHITE COUNTY IN SOUTHEAST ILLINOIS...
  GALLATIN COUNTY IN SOUTHERN ILLINOIS...
  HARDIN COUNTY IN SOUTHERN ILLINOIS...
  NORTHERN POPE COUNTY IN SOUTHERN ILLINOIS...
  SALINE COUNTY IN SOUTHERN ILLINOIS...

* UNTIL 945 PM CDT.

* AT 844 PM CDT...NUMEROUS REPORTS OF DAMAGING WINDS FROM 60 TO 80 
MPH HAVE BEEN REPORTED WITH A LINE OF SEVERE THUNDERSTORMS. THESE 
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 33 MILES WEST OF 
WAYNE CITY TO 21 MILES WEST OF CARRIERS MILLS TO 28 MILES WEST OF 
DIXON SPRINGS..AND MOVING EAST AT 60 MPH.

WINDOWS WERE BLOWN OUT IN VERGENNES AND HERRIN...WHERE WIND GUSTS 
WERE ESTIMATED NEAR 80 MPH. WINDS WERE MEASURED TO 66 MPH AT 
CARBONDALE.

* LOCATIONS IN THE WARNING INCLUDE...
  CARRIERS MILLS...
  DIXON SPRINGS...
  HARRISBURG...
  GALATIA...
  WAYNE CITY...
  MCLEANSBORO...
  ELDORADO...
  EQUALITY...
  RIDGWAY...
  NORRIS CITY...
  ENFIELD...
  SHAWNEETOWN...
  FAIRFIELD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A VERY DANGEROUS STORM CAPABLE OF BLOWING DOWN TREES AND
POWER POLES. MOVE INDOORS TO A SUBSTANTIAL SHELTER SUCH AS A BASEMENT
OR INTERIOR ROOM OR HALLWAY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT WEDNESDAY MORNING
FOR SOUTHEASTERN ILLINOIS AND SOUTHWEST INDIANA AND WESTERN KENTUCKY
AND SOUTHEAST MISSOURI.

&&

LAT...LON 3858 8796 3749 8819 3735 8872 3861 8869
TIME...MOT...LOC 0148Z 270DEG 51KT 3842 8912 3764 8893
          3733 8911
WIND...HAIL 80MPH 1.00IN

$$
1 follow-up statement
578 
WWUS53 KPAH 200205
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
905 PM CDT TUE APR 19 2011

ILC047-055-059-065-069-081-151-165-191-193-200245-
/O.CON.KPAH.SV.W.0074.000000T0000Z-110420T0245Z/
POPE IL-HARDIN IL-SALINE IL-GALLATIN IL-FRANKLIN IL-HAMILTON IL-
WHITE IL-JEFFERSON IL-EDWARDS IL-WAYNE IL-
905 PM CDT TUE APR 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR WAYNE...JEFFERSON...HAMILTON AND FRANKLIN COUNTIES IN SOUTH
CENTRAL ILLINOIS...AND EDWARDS AND WHITE COUNTIES IN SOUTHEAST
ILLINOIS...AND GALLATIN...SALINE...HARDIN AND NORTHERN POPE COUNTIES
IN SOUTHERN ILLINOIS...

AT 858 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED  
PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 90 MPH. THESE STORMS WERE 
LOCATED ALONG A LINE EXTENDING FROM DIX TO GALATIA TO 15 MILES WEST 
OF DIXON SPRINGS...MOVING EAST AT 60 MPH.

THE STRONGEST WINDS WILL BE ACROSS HAMILTON...WHITE...SALINE...AND 
GALLATIN COUNTIES.

LOCATIONS IN THE WARNING INCLUDE 
HARRISBURG...MCLEANSBORO...EDDYVILLE...KEENES...BELLE PRAIRIE 
CITY...WAYNE CITY...KARBERS RIDGE...JUNCTION...CISNE...MILL 
SHOALS...FAIRFIELD...SHAWNEETOWN...BURNT PRAIRIE...CARMI...GOLDEN 
GATE...MOUNT ERIE...CROSSVILLE...ALBION...WEST SALEM AND BONE GAP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS AN EXTREMELY DANGEROUS STORM CAPABLE OF PRODUCING
TORNADO-LIKE WINDS AND STRUCTURAL DAMAGE TO WELL BUILT BUILDINGS.
TREES AND POWER LINES WILL LIKELY COME DOWN AS WELL. MOVE TO A
SUBSTANTIAL INDOOR STORM SHELTER.

&&

LAT...LON 3858 8796 3749 8819 3735 8872 3861 8869
TIME...MOT...LOC 0204Z 270DEG 51KT 3842 8883 3785 8852
          3733 8883
WIND...HAIL 90MPH 1.00IN

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 3:22 PM CDT, 5 hours 28 minutes earlier.

Area forecast discussion, Apr 19, 3:22 PM CDT, 5 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
322 PM CDT TUE APR 19 2011

.DISCUSSION...

...MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT FOR MOST OF
REGION...

IN WAIT MODE AT CURRENT TIME ACROSS OUR FORECAST AREA AS CONVECTION
IS BEGINNING TO INITIATE ALONG FRONTAL BOUNDARY MOVING EAST INTO SW
AND CENTRAL MO. MOST OF OUR AREA REMAINS UNDER A VERY SHARP CAP...AS
EVIDENT ON 16Z RUC SOUNDINGS. THIS CAP SHOULD KEEP MOST LOCATIONS
STORM FREE UNTIL IT WEAKENS AND JUST AHEAD OF THE LINE OF STORMS
VERY LATE THIS AFTERNOON INTO THE EARLY THIS EVENING. MODERATE RISK
OF SEVERE STORMS WITH THE ENTIRE BAG OF SEVERE RISKS POSSIBLE...
ESPECIALLY WITH DAMAGING WIND GUSTS AND LARGE HAIL...ISOLATED
TORNADOES AND EVEN THE POTENTIAL FOR HEAVY RAIN ALONG ALONG AND
BEHIND THE LINE OF STORMS.

STILL IS SOME CONCERN THAT A PREFRONTAL SURFACE TROF WILL DEVELOP
OUT AHEAD OF THE MAIN FRONT/LINE OF STORMS EARLY TONIGHT. IF THIS
OCCURS AND FORCING IS STRONG ENOUGH TO ERODE THE CURRENT THERMAL
CAP...WE COULD END UP WITH INDIVIDUAL/DISCRETE THUNDERSTORM ACTIVITY
OUT AHEAD OF THE MAIN LINE....ESP THIS EVENING. IF THIS WERE TO
OCCUR...ENVIRONMENTAL CONDITIONS WOULD BE MORE FAVORABLE FOR VERY
LARGE HAIL AND A CREATE LARGER POTENTIAL FOR TORNADOES TO SPIN UP.
THIS SITUATION APPEARS MORE LIKELY ALONG AND NW OF THE OHIO
RIVER...AND IN SE MO.

THE MODELS TRENDED A BIT FASTER AND HAVE STAYED THE COURSE. BY 06Z...
THE LOW SHOULD BE OVER NCNTRL INDIANA WITH THE TRAILING COLD FRONT
JUST EAST OF THE OHIO RIVER. THEREFORE WE LOWERED POPS CONSIDERABLY
AFTER MIDNIGHT FROM THE WEST. WE HAVE WEDNESDAY AND NIGHT DRY GIVEN
THE INFLUENCE OF SURFACE HIGH PRESSURE TO OUR NORTH PUSHING SOUTH
THROUGH THE REGION.

THURSDAY INTO THURSDAY NIGHT POPS ARE ON THE INCREASE AS MID LEVEL
FLOW BECOMES MORE SWLY AND DRAWS THE SFC BOUNDARY BACK NORTH ACROSS
THE AREA AS A WARM FRONT THU NIGHT. BEST CHANCE FOR ANY STRONG STORM
WOULD LIKELY BE JUST NORTH OF THE WARM FRONT THU NIGHT...SO
INCREASED POPS INTO THE LIKELY RANGE OVER MUCH OF THE REGION.

ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH THE LONG TERM AS THE
STORM TRACK CHANGES LITTLE. MODERATELY STRONG WEST/SOUTHWEST MID
LEVEL FLOW WILL STEER LOW PRESSURE SYSTEMS ACROSS THE CENTRAL PLAINS
TO THE UPPER MISSISSIPPI VALLEY/WESTERN GREAT LAKES. THIS SHOULD
RESULT IN A GENERALLY WARM AND HUMID PATTERN...WITH PERIODS OF
SHOWERS AND THUNDERSTORMS. REGARDING THE DAILY DETAILS...

ON FRIDAY...A SURFACE WARM FRONT WILL LIFT NORTH OF THE LOWER OHIO
VALLEY. PRECIPITATION WILL DIMINISH FROM SOUTH TO NORTH DURING THE
DAY...WITH SOME CLEARING LIKELY IN THE AFTERNOON.

ON FRIDAY NIGHT...A COLD FRONT WILL MOVE SOUTHEAST TOWARD THE MID
MISSISSIPPI VALLEY. COMPARED TO TONIGHTS SYSTEM...THE FRIDAY NIGHT
SYSTEM LOOKS TO BE A LITTLE WEAKER AND FURTHER NORTHWEST. IN
FACT...THE 12Z GEFS KEEPS THE CENTRAL PRESSURE ABOVE 1000 MB AT ITS
DEEPEST POINT. FORECAST CAPES AND WIND FIELDS ARE NOT AS IMPRESSIVE
AS THIS EVENING...BUT STILL EASILY SUFFICIENT FOR ORGANIZED
SEVERE.

ON SATURDAY THROUGH SUNDAY...THE MODELS REMAIN HIGHLY DIVERGENT WITH
RESPECT TO THE FRONTAL MOVEMENT. THE 12Z GFS REMAINS CONSISTENT WITH
PREVIOUS RUNS BY STALLING THE FRONT OVER THE LOWER OHIO VALLEY
THROUGH THE WEEKEND. THE 12Z HPC AND ECMWF SOLUTIONS KEEP THE FRONT
FARTHER NORTH. FORECAST WILL LEAN TOWARD THE SOMEWHAT WARMER AND
DRIER HPC/ECMWF SOLUTIONS.

EARLY NEXT WEEK...A DEEPENING 500 MB TROUGH OVER THE PLAINS WILL
RESULT IN SURFACE CYCLOGENESIS WELL TO OUR WEST. DEPENDING ON THE
TRACK OF THE SYSTEM...ANOTHER ROUND OF SEVERE STORMS IS POSSIBLE.
THE MODELS SEEM TO BE TRENDING SLOWER AND STRONGER WITH THE
SYSTEM...MEANING THAT MONDAY IS LOOKING WARMER AND DRIER WHILE
TUESDAY IS MORE LIKELY TO BE ACTIVE.

CHANCES FOR HEAVY RAIN/FLOODING POTENTIAL WILL HEAVILY DEPEND ON THE
FRONTAL MOVEMENT THIS WEEKEND...WHICH THE MODELS ARE STILL HAVING
TROUBLE WITH.

&&

.AVIATION...
WINDS WILL BE S TO SW AT 10 TO 20 KTS WITH GUSTS TO 30 KTS THIS
AFTERNOON INTO THE EVENING...AHEAD OF ADVANCING STRONG COLD FRONT
THAT SHOULD DEVELOP WIDESPREAD CONVECTION/SQUALL LINE THAT WILL
LIKELY BRING AT LEAST SCT...IF NOT WIDESPREAD...WIND GUSTS FROM 40
TO 60 KTS. LARGE HAIL AND ISOLATED TORNADOES WILL ALSO BE POSSIBLE
ACROSS THE ENTIRE REGION TONIGHT...BEGINNING 00Z TO 05Z THIS EVENING
KCGI TO KPAH...04Z TO 09Z AS BEST GUESS IN TIMING FOR KEVV TO KOWB.
IFR CLOUDS WILL LIKELY PERSIST THROUGH MUCH OF THE LATTER PORTION OF
THE FORECAST PERIOD.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
MO...NONE.
IL...NONE.
IN...NONE.
&&

MEFFERT/MY
Hazardous weather outlook, Apr 19, 6:46 PM CDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
646 PM CDT TUE APR 19 2011

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-201015-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
646 PM CDT TUE APR 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY...AND SOUTHEAST
MISSOURI.

.DAY ONE...TONIGHT

A TORNADO WATCH IS IN EFFECT FOR THE ENTIRE QUAD STATE UNTIL 200 AM.
REFER TO THE WATCH FOR DETAILS.

A MODERATE RISK OF SEVERE THUNDERSTORMS CONTINUES. LARGE
HAIL...DAMAGING WINDS...AND A FEW TORNADOES WILL ALL BE POSSIBLE
WITH ANY SEVERE STORMS. LOCALLY HEAVY RAIN IS ALSO A THREAT.
INDIVIDUAL STORM MOTION SHOULD BE NORTHEAST FROM 40 TO 50 MPH.

REFER TO RIVER FLOOD WARNINGS AND STATEMENTS FOR DETAILS ON
WIDESPREAD MINOR TO MODERATE RIVER FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS FROM WEDNESDAY NIGHT...OFF AND
ON THROUGH THE END OF THE WEEK. ISOLATED STRONG TO SEVERE STORMS
CANNOT BE RULED OUT.

MINOR TO MODERATE RIVER FLOODING IS FORECAST TO CONTINUE THROUGH
MUCH OF THE REMAINDER OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED FOR THE WATCH TONIGHT.

In the hours before

Local storm report, Apr 19, 8:10 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
810 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     FLOOD            ELLSINORE               36.93N 90.75W
04/19/2011                   CARTER             MO   TRAINED SPOTTER

            ALONG HIGHWAY 329 BETWEEN ELLSINORE AND VAN BUREN. 1 FOOT
            OF WATER OVER HIGHWAY.

&&

SMITTY
Local storm report, Apr 19, 8:24 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
824 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND DMG     MARBLE HILL             37.30N 89.98W
04/19/2011                   BOLLINGER          MO   EMERGENCY MNGR

            WINDS ESTIMATED 70 TO 75 MPH. WIDESPREAD DAMAGE REPORTED
            BY EM WEST AND NORTH OF MARBLE HILL. MAJORITY OF DAMAGE
            APPREARS TO BE STRAIGHT LINE WINDS. SOME HOMES HAVE ROOF
            BLOWN OFF. WIDESPREAD TREE DAMAGE.

&&

SMITTY
Local storm report, Apr 19, 8:31 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
831 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0819 PM     TSTM WND DMG     DAISY                   37.52N 89.79W
04/19/2011                   CAPE GIRARDEAU     MO   TRAINED SPOTTER

            BARN BLOWN INTO STATE HIGHWAY B IN DAISY AND TREES ARE
            DOWN ACROSS ROADWAY MAKING IT IMPASSABLE.

&&

DLL
Local storm report, Apr 19, 8:40 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
840 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0834 PM     TSTM WND GST     6 S PINCKNEYVILLE       37.99N 89.38W
04/19/2011  M60 MPH          PERRY              IL   EMERGENCY MNGR

&&

DLL
Local storm report, Apr 19, 8:44 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
844 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     TSTM WND GST     CAPE GIRARDEAU          37.31N 89.55W
04/19/2011  M58 MPH          CAPE GIRARDEAU     MO   ASOS

&&

SMITTY
Local storm report, Apr 19, 8:48 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
848 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0841 PM     TSTM WND GST     ENERGY                  37.78N 89.03W
04/19/2011  E70 MPH          WILLIAMSON         IL   TRAINED SPOTTER

            WINDS ESTIMATED 60 TO 70 MPH GUSTS WITH ENTIRE COMMUNITY
            WITHOUT POWER.

&&

SMITTY

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 7:43 PM CDTSevere Thunderstorm WarningPAHAlexander, Jackson, Union62 min
Apr 19, 8:14 PM CDTTornado WarningPAHJackson, Union31 min
Apr 19, 8:15 PM CDTSevere Thunderstorm WarningPAHFranklin, Jackson, Jefferson, Johnson, Perry, Union and 1 more60 min
Apr 19, 8:26 PM CDTTornado WarningPAHJackson, Perry18 min
Apr 19, 8:27 PM CDTAreal Flood AdvisoryPAHAlexander, Jackson, Perry, Union3 hr
Apr 19, 8:37 PM CDTSevere Thunderstorm WarningPAHAlexander, Johnson, Massac, Pulaski38 min
Apr 19, 8:47 PM CDTAreal Flood AdvisoryPAHFranklin, Jefferson, Johnson, Pulaski, Williamson3 hr
Apr 19, 8:53 PM CDTTornado WarningPAHJefferson, Perry, Wayne37 min
Apr 19, 9:01 PM CDTSevere Thunderstorm WarningPAHAlexander, Hardin, Johnson, Massac, Pope, Pulaski44 min
Apr 19, 9:13 PM CDTTornado WarningPAHHamilton, White32 min
Apr 19, 9:17 PM CDTSevere Thunderstorm WarningPAHEdwards, Gallatin, Wabash, White58 min
Apr 19, 9:19 PM CDTAreal Flood AdvisoryPAHEdwards, Gallatin, Hamilton, Hardin, Pope, Saline and 3 more3 hr
Apr 19, 9:20 PM CDTSevere Thunderstorm WarningPAHGallatin, Hardin55 min
Apr 19, 9:26 PM CDTTornado WarningPAHWayne23 min
Apr 19, 9:29 PM CDTTornado WarningPAHWhite31 min
Apr 19, 9:30 PM CDTTornado WarningPAHAlexander, Jackson30 min
Apr 19, 9:35 PM CDTTornado WarningPAHEdwards, Wabash, Wayne25 min
Apr 19, 9:39 PM CDTTornado WarningPAHAlexander36 min
Apr 19, 9:46 PM CDTSevere Thunderstorm WarningPAHAlexander, Hardin, Johnson, Massac, Pope, Pulaski and 1 more59 min
Apr 19, 9:54 PM CDTTornado WarningPAHAlexander, Pulaski, Union20 min
Apr 19, 9:58 PM CDTAreal Flood AdvisoryPAHMassac3 hr
Apr 19, 10:07 PM CDTSevere Thunderstorm WarningPAHEdwards, Gallatin, Wabash, White53 min
Apr 19, 10:09 PM CDTSevere Thunderstorm WarningPAHGallatin, Hardin66 min
Apr 19, 10:46 PM CDTSevere Thunderstorm WarningPAHMassac, Pope59 min
Apr 20, 10:05 AM CDTRiver Flood WarningPAHGallatin, Wayne, White50 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.